Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

On treatment for UC, have vomiting, nausea, low appetite, metallic taste in mouth, severe back pain. Guidance?

I am currently being treated for U C for the past few weeks I been experiencing vomiting , nausea , severe back pain flue like symptoms and rigors that can last up to 4 hours, I have a complkete loss of appetite in fact have not eaten a solid meal for 12 days, whatever i do eat or drink tastes mettalic. I am taking mercatopurine 25mg per day and sulfasalizine 4 x 500 mg per day, I dont see any sign of improvement
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response

The symptoms you are experiencing are related to UC and the drugs your are taking.

Can ask your GI specialist to give a drug against nausea.

Although you are not eating solids, you can prepare soups as they are nutritious and won't give problems when passing the motion.

Metallic taste could be a sign of possible stomach problems (gastritis, GERD, ulcer,etc.). Can start antiacids and omeprazole and ask GI to do fibrogastroscopy.

All the best!
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor